×

Massera-type theorem and asymptotically periodic Logistic equations. (English) Zbl 1162.34325

Summary: Some important properties of asymptotically periodic functions are studied in this paper. Sufficient conditions of existence of globally stable asymptotically periodic solution are obtained. Then, Massera-Type theorems are discussed for one-dimensional, two-dimensional, higher-dimensional asymptotically periodic systems. Finally, global stability of periodic logistic equations and asymptotically periodic Logistic equations are considered, respectively.

MSC:

34C25 Periodic solutions to ordinary differential equations
34D23 Global stability of solutions to ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Coleman, B. D., Nonautonomous Logistic equation as models of the adjustment of populations to environmental change, J. Math. Biosci., 45, 3-4, 159-173 (1979) · Zbl 0425.92013
[2] Fan, M.; Wang, K., Optimal harvesting policy for single population with periodic coefficients, J. Math. Biosci., 152, 2, 165-177 (1998) · Zbl 0940.92030
[3] Liao, X., The Theory, Method and Application of Stability (1999), Southeast University Press: Southeast University Press WuHan
[4] Ma, Z., Population Ecology on Mathematics Mold and Research (1996), Anhui Education Press
[5] Massera, J. L., The existence of periodic solutions of systems of differential equations, Duke Math. J., 17, 457-475 (1950) · Zbl 0038.25002
[6] Wang, K., Extension of Massera theorem, J. Acta Math. Sci., 10, 197-199 (1990)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.